# SDR CA040812010

- Difficulty date: June 25, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 20,548 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 41817054
- Part serial: 9925108
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE FUEL PRESSURE TRANSMITTER FOUND LEAKING TOTAL TIME ON PART 20349.7HRS TOTAL TIME SINCE INSTALL 3445.2 HRS
